| Model Number |
ZLB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
07/12/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that an intraocular lens (iol) was implanted into the patient¿s ocular dexter (right eye).In a secondary surgical procedure, the iol was explanted due to complaints of multifocal intolerance.The explanted iol was replaced with a non-johnson & johnson surgical vision lens, diopter size is unknown.There was no patient injury, no medical intervention, and no surgical intervention.Patient outcome post-lens exchange is unknown.No further information is available.
Additional Manufacturer Narrative
Sections a-4 patient weight and a-5 patient ethnicity and race: unknown/asked information unavailable.Section d-6b date explanted: unknown/asked information unavailable.Section h3-81: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts were made to contact the customer account requesting additional information regarding complaint however, to date no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Additional information: section d-9: device available for evaluation: yes.Section d-9: device date returned to manufacturer: 15-aug-2023.Section h-3: device evaluated by manufacturer: yes.Device evaluation: the complaint lens was received inside of a specimen cup.Visual inspection under magnification revealed that the complaint lens was received cut in half.The lens was cleaned and, no issues that could cause or contribute to the complaint issue could be identified.Based on the return condition of the lens, no further product evaluation could be performed.Complaint issues were not confirmed.The other observed issue during the product evaluation could not be confirmed to be related to a manufacturing or design issue.Conclusion: based on the complaint investigation results, the product was released within specifications.The complaint issue reported could not be confirmed and no product deficiency or product malfunction could be identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.